Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Kidney problems cause rash on penis

Premium Questions

Dr. T Chandrakant MD

i have a rash with cuts around my penis. It itches and burns. I had the same problem 5 months ago but after a few days it went away. ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Hardik Pitroda MD

I have redish rashes like skin problem on my penis (private part) front portion skin ... after a gap of one year same problem has come up. I am using the same fucidin cream but no cure. Please ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr. Kakkar S. MD

I have been having rashes or red marks on myboenis head for a long time now.I have severe dandruff problem on my head with formation of scaly dandruff.My nose folds too have scaly formations,to prevent ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Bharatesh Devendra Basti MD

for almost 5 years. In the 3rd year, I could see little rashes on my penis(inside the skin) and had itching ... and as far as I remember We were both given Faskit. Though we got better back then. But this... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr.  BR Hudda MD

I am male, 21 years old. In MAY,2015 I noticed about 5 red spots on the glans of my penis head ... in different locations, and as I rolled my foreskin back over the head of my penis they seemed to be like ... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)

Public Forum Discussions

Dr.  Nupur K MD

Hi there, Recently I noticed a rash on the glans of my penis. It was getting worse and the skin ... cream too much (as I have been applying large amounts) may cause problems and is not really a... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr. P. T. Patil MD

my boy friend is having bleeding problems from his penis.sunday night while sitting atthe table he had a pain shoot from his kidney down when he got up to go pee he was drippig blood from penis ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Awadhesh P Singh Solanki MD

i am 42 years old male. there is red rash on my foreskin and sometime it give slight inflamation ... again. Is it to do with some urinal infection or fungal infection? My wife has white discharge problem ... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)
Dr. Dholariya Sagar Jayantilal MD

I have a rash on the underside of my penis. It burns, it clears up a bit at times but is embrassing to ask my family doctor about it. I do pee a lot and not sure if some pee lays there and causes... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Manuel C See IV MD

problem is that frm some days i feel itching inside the tip of my penis...now i feelit in the middle of the penis.....in starting also some raches are on the tip of the penis bunt now there is... View answer

Answered by : Dr. Manuel C See IV ( Urologist)

Mobile Questions and Answers

Dr. S K Raghurraman MD

Greetings.My opinion is that it could be rashes due to heat or any other problem else where causing rashes over breast.Best suggestion not only for your betterment but also avoid further...

Dr. Paparaja S MD

Hi..keep the area dry...apply clotrimaxazole with beclomethazine cream and take antihistaminics...wish you a speedy recovery....

Dr. Robert Galamaga MD

might be fungal rash